advertisement
Question
Posted by: Carike | 2004/03/11

cortisone

Good Day,

I managed to get very bad back and neck spasm. Thanks to my doctors, chiropractor and physiotherapist it is almost sorted out. As part of my treatment I got 2 cortisone injections in 1 weeks time about 5 days apart.
I heard they say that cortisone aids in water retention and that I will pick up lots of weight.
1. How true is this and how long will the cortisone take to work out of my system?
2. Is there certain foods that I must eat to help my body (I have joined weighless recently)
3. and by drinking lots of water and doing lots of cardio will I be able to help my body getting rid of all the negative effects etc quicker?

Thank You
Carike

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Carike
The water-retention, weight gain, and moon-face effects of cortisone preparations generally only manifest if you are treated for long periods on high doses. The effects of the 2 cortisone injections you had, should wear off within a week or two. Just keep up with your Weighless diet and exercise and you should be fine. Don't drink too much water as this can wash important minerals out of the body - stick to 4 cups a day in addition to your other liquids.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement